# SDR UALA2013041802656

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,300 hours, 23,668 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114095004
- Part serial: 32
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE FLUID PUDDLE IN FRONT OF LEFT MAIN LANDING GEAR.  RUNNING FROM ACTUATOR.  REPLACED LEFT MLG LOCKSTAY ACT PER AMM.  OPERATIONAL AND LEAK CHECK GOOD.
